The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Duke Mathematical Journal
( Vol.117 NO.2 / 2003 )
home Congruence Subgroup Growth of Arithmetic Groups in Positive Characteristic
Pages 367-383
Miklos Abert, Nikolay Nikolov, Balazs Szegedy,
home Correction to "Fundamental Solutions for the Tricomi Operator, II"
Pages 385-387
J. Barros-Neto, I. M. Gelfand,
home Harmonic Measure and Polynomial Julia Sets
Pages 343-365
I. Binder, N. Makarov, S. Smirnov,
home Approximation Properties for Noncommutative $L-p$-Spaces Associated with Discrete Groups
Pages 313-341
Marius Junge, Zhong-Jin Ruan,
home Heights of Vector Bundles and the Fundamental Group Scheme of a Curve
Pages 287-311
Carlo Gasbarri,
home Capacity Theory and Arithmetic Intersection Theory
Pages 229-285
Ted Chinburg, Chi Fong Lau, Robert Rumely,
home Orbifold Cohomology for Global Quotients
Pages 197-227
Barbara Fantechi, Lothar Gottsche,
home Congruence Subgroup Growth of Arithmetic Groups in Positive Characteristic
Pages 367-383
Miklos Abert, Nikolay Nikolov, Balazs Szegedy,
home Approximation Properties for Noncommutative $L_p$-Spaces Associated with Discrete Groups
Pages 313-341
Marius Junge, Zhong-Jin Ruan,
home Heights of Vector Bundles and the Fundamental Group Scheme of a Curve
Pages 287-311
Carlo Gasbarri,
home Correction to " Fundamental Solutions for the Tricomi Operaor, II"
Pages 385-387
J. Barros-Neto, I. M. Gelfand,
home Harmonic Measure and Polynomial Julia Sets
Pages 343-365
I. Binder, N. Makarov, S. Smirnov,
home Capacity Theory and Arithmetic Intersection Theory
Pages 229-285
Ted Chinburg, Chi Fong Lau, Robert Rumely,
home Orbifold Cohomology for Global Quotients
Pages 197-227
Barbara Fantechi, Lothar Gottsche,